# SDR FDEA201011014204

- Difficulty date: November 1, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON LT SIDE SKIN 1 EA AND RT SIDE SKIN HAS 2 EA ELONGATED HOLES AT AFT   BULKHEAD. COMPLIED WITH STAM EA 757-5450-16 F2907 REV - ELONGATED FASTENER HOLE FOUND IN THE RT AND LT SKIN OF NR1 PYLON COMMON TO BULKHEAD AT PP STA 201.5.  EA F-5450-14227 NACELLES/PYLON-(AD2003-18-05)-EO F-5450-7-5010, NR 1 ENGINE PYLON SIDE SKIN DAMAGE HOLES ISSUED TO TRACK REPAIR IN SYS FAA FORM 8100-9 DATE 10-05/10 ATTACHED.PYLON PN 311N3000-25, SN 000440.  MAJOR REPAIR.
